Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Using betnovate cream on face, skin getting itchy and red, small zits on forehead, cheeks, chin. What to so ?

Hi, i have been using betnovate cream on my face for years now. I wash my face before going to sleep every night and apply it on my face. I tried to stop using it but can t cos my skin gets very itchy and red and small zits start appearing on forehead , cheeks and chin if i do not apply it on my face for a day even. I have a combination skin and i started using betnovate cream without any consultation with a doctor. I am 24 years old. Now I have stopped its use from 3 weeks. My skin was itching the first week and red and small zits started appearing and now it has left dark spots. I am on homeopathic treatment my doctor told me to apply cold milk for itchy skin and it worked but what about the dark spots. What should i do? please suggest
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Betnovate is a strong steroid - long term use has several hazards, including skin atrophy. Your skin may end up worse in the end! You are wise enough to have stopped now.
Self medication is fraught with dangers! It is wise to see a skin specialist - generally, they may give antihistamine, moisturising lotions, and if there be a need for steroid, they will advice the least harmful one like simple hydrocortisone.
I am not competent to comment on other systems of medicine!
Good luck
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor